The Journal of Online Mathematics and Its Applications, Volume 8 (2008)
The Most Marvelous Theorem in Mathematics, Dan Kalman

References

  1. Maxime Bôcher, Some Propositions Concerning the Geometric Representation of Imaginaries, Ann. of Math. 7 (1892), 70-72.
  2. Dan Kalman, The Most Marvelous Theorem in Mathematics, Math Horizons, April 2008.
  3. Dan Kalman, An Elementary Proof of Marden's Theorem, American Mathematical Monthly, 115 (2008), 330-338.
  4. Ron Larson, Robert P. Hostetler, and Bruce H. Edwards, Calculus of a Single Variable, 7th ed., Houghton-Miflin, Boston, 2002.
  5. B. Z. Linfield, On Certain Polar Curves with their Applications to the Location of Roots of Derivatives of a Rational Function, Trans. Amer. Math. Soc. 27 (1920), 17-21.
  6. Morris Marden, A note on the zeros of the sections of a partial fraction, Bull. Amer. Math. Soc. 51 (1945), 935-940.
  7. Morris Marden, Geometry of Polynomials, Math. Surveys no. 3, American Mathematical Society, Providence, 1966.
  8. John J. Milne and R. F. Davis, Geometrical Conics, MacMillan, New York, 1894.
  9. J. Siebeck, Ueber eine neue analytische Behandlungweise der Brennpunkte, J. Reine Angew. Math. 64 (1864), 175-182.